# SDR SWAA105946

- Difficulty date: October 1, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 27,973 hours, 16,094 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63551101
- Part serial: 0209A
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE LOW.  REMOVED AND REPLACED SLIDE PER MT.
